About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2012 (2012), Article ID 346089, 17 pages
http://dx.doi.org/10.1155/2012/346089
Research Article

On the Solutions Fractional Riccati Differential Equation with Modified Riemann-Liouville Derivative

Department of Mathematics Engineering, Gümüşhane University, 29100 Gümüşhane, Turkey

Received 10 December 2011; Accepted 6 March 2012

Academic Editor: Ebrahim Momoniat

Copyright © 2012 Mehmet Merdan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mehmet Merdan, “On the Solutions Fractional Riccati Differential Equation with Modified Riemann-Liouville Derivative,” International Journal of Differential Equations, vol. 2012, Article ID 346089, 17 pages, 2012. doi:10.1155/2012/346089